Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of tysabri iv.

Overall User Ratings

131 Total User Reviews

User Reviews

«Previous 6-10 of 112 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
12/15/2013 8:21:28 PM

Reviewer: becksm, 55-64 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
My experience has been very positive.My very first IV infusion was given just before the FDA took it off the market.I had a tremendous result with that first treatment.I could move my legs and almost dance.Then it was 2 years before the FDA put it back on the market.I have now been on this med for the last 6 years. My MRI's are now showing NO increase in lesions since I started it.I have no si ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
11/29/2013 9:33:43 PM

Reviewer: Garru, 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Between the 2nd and 3rd infusions I became nauseous, couldn't eat, and lost 10 lbs. Before taking the 3rd treatment I checked with the doctor and he said it should be okay. After the 3rd treatment I was in bed for almost three weeks and barely able to move. I made three trips to the emergency room and spent a total of 5 nights in the hospital. After taking the 3rd treatment I had to be put ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
10/9/2013 7:01:35 PM

Reviewer: 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I had my third dose yesterday unfortunately I had a severe reaction I went into anafelactic shock and nearly died I was realy surprised because I had no reaction to the first two doses it was doing great I regained my eyesite and my energy it was like a wonder drug I have found out you can have a reaction up to your 6 th dose although uncommon but be aware I hope you have no reactions as it is a w ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/30/2013 7:47:03 PM

Reviewer: taboma13, 45-54 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been on Tysabri for 5 1/2 years withouy a break or holiday. I started with Copaxon, moved on to Rebif, and the other on. I was averaging 1 re-laps every 3 months nothing was working. I was hesitant to start Tysabri because of the side effects, you know death. But after a month of research a with input from my doctor I switched. Now id 5 1/2 years I average 1-2 relapses a year. Tysabri is a ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/30/2013 2:57:04 PM

Reviewer: Love, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Although I tested positive for the JCV virus, I chose to start the Tysabri. I was previously on Rebif, had 2 new brain lesions on my last MRI with it, and because of a fear of needles (3 times subcu per week), and the glowing results of Tysabri, I have had 8 infusions so far, and I believe that I am doing better on the Tysabri. I am entering the time period that my risks for PML are increasing, ... Show Full Comment

«Previous 6-10 of 112 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.